# SDR UPS02239969

- Difficulty date: November 22, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C.  SUSPECT CRACKS ON RT VERTICAL WEB OF NOSE WHEEL WELL IN AREA ADJACENT TO AFT LOWER CORNER OF AFT PRESS PANEL     REPAIR PARTS FABRICATED IAW SRM 51-40-2 FIG 1. REPAIR PARTS PROTECTED AS PER SRM 51-10-02. REPAIR PARTS ASSEMBLED AND FASTNERS INSTALLED AS PER SRM 51-30-02 & SRM 51-40-2 FIG 1 REMAINING FASTNERS INSTA LLED IAW SRM 51-30-02 & 51-40-2 FIG 1
